# SDR UIEA2020122102604

- Difficulty date: December 19, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,895 hours, 18,389 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Open
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION, PANEL WAS FOUND OPEN.  PERFORMED PNEUMATIC LEAK TEST, IAW BOEING 767 AMM 71-00-00.  NO LEAK DETECTED.  CLOSED PANEL, IAW BOEING 767 AMM 78-31-14.
